MAUDE Adverse Event Report: WILLIAM COOK EUROPE FROVA INTUBATING INTRODUCER; BTR TUBE, TRACHEAL (W/WO CONNECTOR)

WILLIAM COOK EUROPE FROVA INTUBATING INTRODUCER; BTR TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number G48303
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturers ref# (b)(4).Same as device marketed under pma/510(k): k161813.(b)(4).Investigation is still in progress.
 
Event or Problem Description
Description of event according to initial reporter: size 35 left double lumen endobronchial tube shaving of the bougie used during intubation.Patient outcome: no adverse effects was reported on the patient due to this occurrence.
 
Additional Manufacturer Narrative
Manufacturers ref# (b)(4).Summary of investigational findings: the investigation is based on the event description only.It was reported that after placement of a double lumen tube blue parts of the frova remained in the patient, but were easily removed by suction.The frova device nor the small fragment was returned for investigation and therefore the exact reason for the flaking off cannot be determined.However, it is noted that the introducer was used for placement of a double lumen tube and according to the instructions for use the frova introducer has been designed for placement of a single lumen endotracheal tube whose inner diameter is 6mm or larger.Therefore, the use of the dlt is considered the likely cause of this occurrence.Ifu, intended use: "the 14.0 french catheter introducer has been designed for placement of a single lumen endotracheal tube whose inner diameter is 6 mm or larger." note: "do not use the frova intubating introducer with double lumen endotracheal or endobronchial tubes." warnings: "do not use the frova intubating introducer with double lumen endotracheal or endobronchial tubes." there are adequate controls in place to ensure that this type of device is manufactured to specifications.It was assessed that because any discovered non-conformances were properly dispositioned before qc release, there is evidence that the dhr was fully executed.In addition, no other lot related complaints have been received from the field.It is therefore concluded that there is no evidence that nonconforming product exists in house or in field.Cook medical will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
FROVA INTUBATING INTRODUCER
Common Device Name
BTR TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key10275331
Report Number3002808486-2020-00713
Device Sequence Number11699513
Product Code BTR
UDI-Device Identifier00827002483033
UDI-Public(01)00827002483033(17)230527(10)E3987337
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/27/2023
Device Model NumberG48303
Device Catalogue NumberC-CAE-14.0-70-FIC
Device Lot NumberE3987337
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/08/2020
Supplement Date Received by Manufacturer09/08/2020
Initial Report FDA Received Date07/15/2020
Supplement Report FDA Received Date09/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;